# SDR CA070709003

- Difficulty date: July 5, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 5018T64G02
- Condition: Fractured
- Location: Lt Fuel
- Part time: 10,521 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, E

## Discrepancy

(CAN) THE PILOTS NOTICED A WARM SEMI SMOKE SMELL, AND OBSERVED A T5 RISE IN NR 1 ENGINE. THE FIRE LIGHT ACTIVATED ON NR 1 ENGINE. THE ENGINE WAS SHUT DOWN AS WELL AS A THE FIRE BOTTLES WERE ACTIVATED. THE AC LANDED WITH ONE ENGINE WITH NO INCIDENT. THE ENGINE WAS REPLACED. ENGINE TSN 23764.8, TSO 2373.5, (TC NR 20070709003)
